# SDR IMJ2003F00000

- Difficulty date: July 3, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N33PJ
- Make and model: Gulstm G1159
- Aircraft serial: 57
- Engine: Rroyce SPEY511*
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 870005002
- Part serial: 441GT
- Condition: Restricted
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ROLL CONTROL STIFF OR BINDING ON APPROACH.  FOUND RIGHT AILERON ACTUATOR CAUSING PROBLEM.  SYSTEM CHECKED FREE UNTIL HYDRAULIC PRESSURE APPLIED, THEN RESTRICTION NOTICED UPON QUICK APPLICATION OF INPUT.  UNIT CURE DATE OF 4Q77, TNS/TSO UNK 15150.4 ACTT, 10479 LDGS.
